Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2015, Article ID 421765, 3 pages
http://dx.doi.org/10.1155/2015/421765
Case Report

An Uncommon Side Effect of Bupropion: A Case of Acute Generalized Exanthematous Pustulosis

1Department of Dermatology, Faculty of Medicine, Dumlupinar University, 43100 Kutahya, Turkey
2Department of Pathology, Faculty of Medicine, Dumlupinar University, 43100 Kutahya, Turkey

Received 4 October 2015; Revised 5 November 2015; Accepted 11 November 2015

Academic Editor: Akimichi Morita

Copyright © 2015 Hasan Tak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. M. Freedberg, A. Z. Eisen, K. Wolf et al., Fitzpatrick's Dermatology in General Medicine, McGraw-Hill, New York, NY, USA, 6th edition, 2003.
  2. A. Sidoroff, S. Halevy, J. N. B. Bavinck, L. Vaillant, and J.-C. Roujeau, “Acute generalized exanthematous pustulosis (AGEP)—a clinical reaction pattern,” Journal of Cutaneous Pathology, vol. 28, no. 3, pp. 113–119, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Z. Litt, Drug Eruptions& Reactions Manual, Taylor & Francis, New York, NY, USA, 19th edition, 2013.
  4. C. Beylot, P. Bioulac, and M. S. Doutre, “Acute generalized exanthematic pustuloses,” Annales de Dermatologie et de Vénéréologie, vol. 107, pp. 37–48, 1980. View at Google Scholar
  5. J.-C. Roujeau, P. Bioulac-Sage, C. Bourseau et al., “Acute generalized exanthematous pustulosis: analysis of 63 cases,” Archives of Dermatology, vol. 127, no. 9, pp. 1333–1338, 1991. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Britschgi, U. C. Steiner, S. Schmid et al., “T-cell involvement in drug-induced acute generalized exanthematous pustulosis,” The Journal of Clinical Investigation, vol. 107, no. 11, pp. 1433–1441, 2001. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Moreau, A. Dompmartin, B. Castel, B. Remond, and D. Leroy, “Drug-induced acute generalized exanthematous pustulosis with positive patch tests,” International Journal of Dermatology, vol. 34, no. 4, pp. 263–266, 1995. View at Publisher · View at Google Scholar · View at Scopus
  8. C. Beylot, M.-S. Doutre, and M. Beylot-Barry, “Acute generalized exanthematous pustulosis,” Seminars in Cutaneous Medicine and Surgery, vol. 15, no. 4, pp. 244–249, 1996. View at Publisher · View at Google Scholar · View at Scopus
  9. W. J. Pichler, “Pharmacological interaction of drugs with antigen-specific ımmune receptors: the p-i concept,” Current Opinion in Allergy & Clinical Immunology, vol. 2, no. 4, pp. 301–305, 2002. View at Publisher · View at Google Scholar
  10. C. A. Naranjo, U. Busto, E. M. Sellers et al., “A method for estimating the probability of adverse drug reactions,” Clinical Pharmacology & Therapeutics, vol. 30, no. 2, pp. 239–245, 1981. View at Publisher · View at Google Scholar · View at Scopus
  11. A. K. Ray and G. C. Wall, “Bupropion-induced acute generalized exanthematous pustulosis,” Pharmacotherapy, vol. 31, no. 6, article 621, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. B. Rouchouse, M. Bonnefoy, B. Pallot, L. Jacquelin, G. Dimoux-Dime, and A. L. Claudy, “Acute generalized exanthematous pustular dermatitis and viral infection,” Dermatologica, vol. 173, no. 4, pp. 180–184, 1986. View at Publisher · View at Google Scholar · View at Scopus
  13. H. Belhadjali, S. Mandhouj, A. Moussa et al., “Mercury-induced acute generalized exanthematous pustulosis misdiagnosed as a drug-related case,” Contact Dermatitis, vol. 59, no. 1, pp. 52–54, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. A. Sidoroff, A. Dunant, C. Viboud et al., “Risk factors for acute generalized exanthematous pustulosis (AGEP)-results of a multinational case-control study (EuroSCAR),” British Journal of Dermatology, vol. 157, no. 5, pp. 989–996, 2007. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Ozturk, C. Ustun, S. Pehlivan, and H. Ucak, “Acute generalized exanthematous pustulosis associated with tigecycline,” Annals of Dermatology, vol. 26, no. 2, pp. 246–249, 2014. View at Publisher · View at Google Scholar · View at Scopus
  16. E. Gómez Torrijos, C. García Rodríguez, M. P. Sánchez Caminero, A. Castro Jiménez, R. García Rodríguez, and F. Feo-Brito, “First case report of acute generalized exanthematous pustulosis due to labetalol,” Journal of Investigational Allergology & Clinical Immunology, vol. 25, no. 2, pp. 148–149, 2015. View at Google Scholar
  17. C. Beylot, M.-S. Doutre, and M. Beylot-Barry, “Acute generalized exanthematous pustulosis,” Seminars in Cutaneous Medicine and Surgery, vol. 15, no. 4, pp. 244–249, 1996. View at Publisher · View at Google Scholar · View at Scopus
  18. P. Auer-Grumbach, E. Pfaffenthaler, and H. P. Soyer, “Pustulosis acuta generalisata is a post-streptococcal disease and is distinct from acute generalized exanthematous pustulosis,” British Journal of Dermatology, vol. 133, no. 1, pp. 135–139, 1995. View at Google Scholar · View at Scopus